Header menu link for other important links
Rationality of moduli space of torsion-free sheaves over reducible curve
Published in Elsevier B.V.
Volume: 128
Pages: 87 - 98
Let M(2,w̲,χ) be the moduli space of rank 2 torsion-free sheaves of fixed determinant and odd Euler characteristic over a reducible nodal curve with each irreducible component having utmost two nodal singularities. We show that in each irreducible component of M(2,w̲,χ), the closure of rank 2 vector bundles is rational. © 2018 Elsevier B.V.
About the journal
JournalData powered by TypesetJournal of Geometry and Physics
PublisherData powered by TypesetElsevier B.V.
Open AccessNo